# SDR SWAA2024052980934

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 GALLEY SERVICE DOOR LOWER PANEL ASSEMBLY # 411A2119-174A AFT STIFFENER ANGLE IS CRACKED. {MARKED}<[01] RECIEVED NEW PANEL ASSEMBLY #411A2113-174A. WORK WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00T2924.;[02] CORRECTION TO STEP 1: RECIEVED NEW PANEL ASSEMBLY #411A2113-174A. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00T2924.;[03] VERIFIED STEP 2 AND AUDIT C/W PER MPM 52.02.02
